# SDR UPS01437079

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 220 RBL 10 FLOORBEAM SURFACE FOUND CRACKED AS MARKED.  REPAIRED FLOORBEAM AT BS 220 BETWEEN RBL 7 TO RBL 13 PER SRM 53-10-07 FIG 10.
